# SDR ASAA0944660

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2631025
- Part serial: 1653
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID FLAP BULLNOSE DENTED 24 INCHES FROM I/B END.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 400 SRM 57 53 01 FIG 201.
